# SDR 2007UALA04845

- Difficulty date: November 26, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 57,551 hours, 21,503 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP ON FLOOR AT ROW 29-30 HAS BROKEN PLASTIC AND BULB OUT OF SOCKET.   INSTALLED BULB AND RE ASSEMBLED LIGHT.  OPERATES PROPERLY.
